We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Topological invariants for tilings.

Hunton, John (2017) 'Topological invariants for tilings.', Oberwolfach reports., 14 (4). pp. 2814-2817.


The mathematical theory of aperiodic order grew out of various predecessors in discrete geometry, harmonic analysis and mathematical physics, and developed rapidly after the discovery of real world quasicrystals in 1982 by Shechtman. Many mathematical disciplines have contributed to the development of this field. In this meeting, the goal was to bring leading researchers from several of them together to exchange the state of affairs, with special focus on spectral aspects, dynamics and topology.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
Status:Not peer-reviewed
Publisher Web site:
Date accepted:21 October 2017
Date deposited:23 October 2017
Date of first online publication:18 December 2018
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar